MathSciNet Relay Station
MathSciNet bibliographic data
MR80895 (18,323b) 46.2X
Berezanskiĭ, Yu. M. On expansion according to eigenfunctions of general self-adjoint differential operators. (Russian) Dokl. Akad. Nauk SSSR (N.S.) 108 (1956), 379–382.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement